Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 230866

Godunov Scheme for the Scalar Nonlinear Conservation Laws with Flux Depending on the Space Variable


Prnić, Žarko
Godunov Scheme for the Scalar Nonlinear Conservation Laws with Flux Depending on the Space Variable // Mathematical and Computer Modelling, 22 (1995), 8; 1-15 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 230866 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Godunov Scheme for the Scalar Nonlinear Conservation Laws with Flux Depending on the Space Variable

Autori
Prnić, Žarko

Izvornik
Mathematical and Computer Modelling (0895-7177) 22 (1995), 8; 1-15

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Riemannov problem; Fluks zavisan o prostornoj variabli; Nelinearni zakoni sačuvanja; Shema Godunova
(Riemann problem; Flux depending on space variable; Nonlinear conservation laws; Godunov scheme)

Sažetak
We derive the Godunov scheme for the scalar nonlinear conservation laws with the flux depending on the space variable x and on the unknovn function. The Riemann problem for the scalar conservation law with the flux F(x, u)=k(x)f(u) has been solved and corresponding Godunov scheme is derived. Then we prove that derived scheme has the TVB property. Finally, the numerical examples involving Burger's equation and the Buckley-Leverett equation are presented.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Ustanove:
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Profili:

Avatar Url Žarko Prnić (autor)

Citiraj ovu publikaciju

Prnić, Žarko
Godunov Scheme for the Scalar Nonlinear Conservation Laws with Flux Depending on the Space Variable // Mathematical and Computer Modelling, 22 (1995), 8; 1-15 (međunarodna recenzija, članak, znanstveni)
Prnić, Ž. (1995) Godunov Scheme for the Scalar Nonlinear Conservation Laws with Flux Depending on the Space Variable. Mathematical and Computer Modelling, 22 (8), 1-15.
@article{article, author = {Prni\'{c}, \v{Z}.}, year = {1995}, pages = {1-15}, keywords = {Riemann problem, Flux depending on space variable, Nonlinear conservation laws, Godunov scheme}, journal = {Mathematical and Computer Modelling}, volume = {22}, number = {8}, issn = {0895-7177}, title = {Godunov Scheme for the Scalar Nonlinear Conservation Laws with Flux Depending on the Space Variable}, keyword = {Riemann problem, Flux depending on space variable, Nonlinear conservation laws, Godunov scheme} }

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • CABS
  • Cam. Sci. Abstr.
  • Curr. Cont. CompuMath.
  • Curr. Cont. SCISEARCH Data.
  • Int. Abstr. Ops. Res.
  • Math. Cit. Ind.
  • Math. R.
  • Oper. Res. Manage. Sci.
  • Res. Alert
  • Zbl. Math.





Contrast
Increase Font
Decrease Font
Dyslexic Font